This question will be asked by many Kratom users, since this natural opioid is unfortunately often associated with quite severe nausea. That one is bad is quite normal at higher or even doses of Kratom, so everyone should know the tricks to stem and vein kratom withdrawal.
There are two varieties of nausea that often occur in Kratom …
- Nausea due to taste and
- The nausea during the effect
1. Nausea when taking Kratom
The former is the simplest form. The taste of kratom is very unpleasant bitter.
New Kratom users do not feel as bad as they are, but the longer the plant is consumed, the more unpleasant this bitterness becomes.
In order to avoid the taste there is a very simple possibility, buying capsules of size 00 and filling the Kratom powder into these capsules. In order to be able to fill several capsules more quickly, you can also buy a capsule machine of the right size.
If you do not want to fall back on the capsules, you can also make a Kratom kaba. The bitter taste is quite well covered, much better than when mixing with orange juice.
2. Nausea with the effect of Kratom
The nausea during the effect is unfortunately not so easy to fight, a concrete factor as the taste there is not. You can find more about kratom effects on Discoverkratom.org/blog
Nevertheless – there are absolutely tricks to experience the Kratom effect as side-by-side as possible!
First, the stomach content is very important when consuming.
You should not eat at least three, but more preferably four or five hours before taking the capsules.
This is not only to keep the nausea as low as possible; the effect comes on sober stomach also much stronger.
Half an hour or a whole hour after taking, if you already feel the effect clearly, you should then take a little food and water!
Inexperienced consumers who forget something to eat or think that would not help against the Kratom withdrawal, therefore sometimes experience very strong side effects and curse Kratom from then on.
This is really a very, very important point!
If one, despite food in between, very badly, one can access a drug or a tea.
Typical medications for nausea such as diphenhydramine can help, but also a chamomile tea is often more effective than imagined!
Finally, it often helps to lie down.
If you are first and relax, you usually go much better after a while.